# SDR CA070122004

- Difficulty date: January 22, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 507 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Rib
- Part number: C2617C2618
- Condition: Cracked
- Location: Fuselage
- Part time: 495 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE 100 HOUR ENGINE/AIRFRAME INSPECTION, IT WAS NOTED THAT THE SUBJECT PARTS WHERE CRACKED. THE CRACKS WHERE FOUND AT THE FORWARD ANCHOR NUT LOCTIONS. THE RIBS ARE PART OF THE STRUCTURE THAT ENCLOSES THAT MAST AREA. THE RIBS WHERE REPLACED WITH NEW ASSEMBLIES. THE AIRCRAFT IN QUESTION HAS 495.0 HRS SINCE NEW. (TC NR 20070122004)
